# SDR FDEA2019021100353

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,330 hours, 25,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1112K
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT TEST BUTTON PUSHED THROUGH PANEL   RESECURED EMER TEST PUSH BUTTON INTO PANEL
